Zum Ellipsoidproblem in algebraischen Zahlkörpern
Acta Arithmetica, Tome 58 (1991) no. 4, pp. 309-333
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_58_4_309_333,
author = {Urlich Rausch},
title = {Zum {Ellipsoidproblem} in algebraischen {Zahlk\"orpern}},
journal = {Acta Arithmetica},
pages = {309--333},
year = {1991},
volume = {58},
number = {4},
doi = {10.4064/aa-58-4-309-333},
language = {de},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-58-4-309-333/}
}
Urlich Rausch. Zum Ellipsoidproblem in algebraischen Zahlkörpern. Acta Arithmetica, Tome 58 (1991) no. 4, pp. 309-333. doi: 10.4064/aa-58-4-309-333
Cité par Sources :